# SDR AWXA200500319

- Difficulty date: February 18, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 18,648 hours, 7,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK FOUND FLOOR PANEL 251RF DELAMINATED.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 251RF IAW A319 SRM 53-02-00 FIG 209.
